# SDR DALA1011740661

- Difficulty date: March 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 460-500 S3-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, STA 460 TO 500, LONGERON 3L TO 4L, SKIN HAS SEVERAL LIGHTNING STRIKES AS MARKED.  REMOVED DAMAGE AND REPAIRED REF NON ROUTINE 154435.
